| Model Number |
FPRCH6000-02 |
| Medical Device Problem Codes |
Insufficient Cooling (1130); Display or Visual Feedback Problem (1184); Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to retrieve the device status, but it was unable to be obtained.
Event or Problem Description
It was reported that insufficient ice occurred.A visual-ice cryoablation system was selected for a cryoablation procedure.During the second freeze of the procedure, the console did not freeze as expected and insufficient ice occurred.It was noted that this issue has occurred with the same system on more than one occasion.There were no patient complications as a result of this event.